Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Sarkovskiĭ’s theorem for hereditarily decomposable chainable continua
HTML articles powered by AMS MathViewer

by Piotr Minc and W. R. R. Transue PDF
Trans. Amer. Math. Soc. 315 (1989), 173-188 Request permission

Abstract:

Sarkovskii’s theorem, which fails to hold for chainable continua, is shown to hold for hereditarily decomposable chainable continua.
References
Similar Articles
Additional Information
  • © Copyright 1989 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 315 (1989), 173-188
  • MSC: Primary 54H20; Secondary 54F20, 54F50, 58F08
  • DOI: https://doi.org/10.1090/S0002-9947-1989-0965302-9
  • MathSciNet review: 965302